# SDR CALA2023111603400

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 104,383 hours, 18,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W233078
- Condition: Corroded
- Location: Sta1876, S49r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA STRINGER FOUND CORROSION AT STA 1876 S49R REF HAECO NON-ROUTINE NO:9466699 -  SPEC NO.B777-06-3-7169. AFT CGO BILGE AREA STA1876 STR 49R STRI AIRCRAFT REACHES 22.889 TOTAL F/C,REPEAT THE INSPECTION AT INTER NGER REPAIRED AS PER ECRA 5370-01101 REV -.INSPECTION THE STR 49 VALS NOT TO EXCEED 4000 F/C THEREAFTER. R STRINGER REPAIR INSTALLED BETWEEN STA 1853 AND STA 1895 PER PA RT 2 OF THE LATEST REVISION OF ECRA 5370-01101.
